# SDR SWAA2021051064795

- Difficulty date: April 15, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. / REMOVED AND REPLACED; WITH SERVICABLE PART; RT HORIZ; FORWARD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802. 7641U 04/21/21
